# SDR 20000522AP003

- Difficulty date: November 18, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN FLOORBEAM STATION 344 WALL TO WALL HAS SPOTS OF CORROSION.  REMOVED AND FABRICATED NEW FLOORBEAM PER SRM 51-10-1 PAGE 14.  TREATED AND PRIMED PER SRM 51-10-6 PAGE 2.  INSTALLED FLOORBEAM PER SRM 53-10-1 PAGE 14.  (M)
